# SDR FDEA202511192195

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,662 hours, 22,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31023101
- Part serial: 0557TH
- Condition: Fod
- Location: Zone 800
- Part time: 18,425 hours, 10,693 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.    ECAM SLIDE INDICATION SYSTEM FOR R1 DOOR - INOP. DOOR ESCAPE SLIDE   ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE.MSN  DID A GVI OF GIRT BAR FOR DEBRIS & OPERATION IAW AMM 25-61-21-04, NO DEFECTS NOTED.  PERFORMED ARMING OF RH DOOR SLIDE IAW 52-73-13-04-02 OPERATION & INDICATION   CHECKED SATISFACTORY. NO HISTROY. OK FOR SERVICE.
